# SDR IPXA2016041602206

- Difficulty date: April 7, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,516 hours, 14,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, AFT CARGO COMPARTMENT RT FRAME AT BS 1500 IS DENTED APPROXIMATELY 4" ABOVE S26R.  REPAIRED FRAME AT RT BS 1500 IAW SRM 53-00-+07-2R-5, FIG 201, 
DETAIL II.
